# SDR MASA97001

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154ZV
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1013880083
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 4,020 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLG - FLT 5260 - PILOT REPORTED THAT GEAR EXTENDED IN FLIGHT WITH GEAR HANDLE IN UP POSITION.  A/C WAS FERRIED TO FMN. DURING TEST FLIGHT, GEAR WAS CYCLED 3 TIMES.  ON THE THIRD RETRACTION ATTEMPT, THE GEAR DID NOT RETRACT WITH THE HANDLE IN THE UP POSITION.  REMOVED AND REPLACED HYDRAULIC POWER PACK, SELECTOR VALVE, AND GEAR HANDLE SWITCH.  SUBSEQUENT TEST FLIGHT COMPLETED SUCCESSFULLY.  REFERENCE:  OPERATOR CONTROL NUMBERS 97ZZZX999 AND 97ZZZX1000.  (X)
